# SDR YENA201809140940

- Difficulty date: September 14, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 59,714 hours, 21,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACKS WERE FOUND. REFER TO EC A16-697--01. FUSELAGE/ NOSE FWD FUSELAGE/ FR 16 LT/RT & FR 20 LT/RT CROSSBEAM/ CRACKS FOUND FR 16 RT/ SB A320-53-1286 (CONFIG 7) & SB A320-53-1295 EMBODIMENT; THIS EC ACCOMPLISHES THE INSPECTIONS REQUIRED BY THE REF /4/ SB, REPAIR INSTRUCTIONS APPROVED BY PER REF /2/ RDAS AND IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR DUE TO ACCOMPLISHMENT OF REF /5/ SB AS TERMINATING ACTION. THIS EC IS ACCOMPLISHED WITHIN THE MANDATORY COMPLIANCE TIME OF 34700 FC / 69400 FH (CURRENT  21610 FC/ 59,713 FH).
